# SDR DALA2024123012076

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,802 hours, 30,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CRACK INDICATION FOUND ON THE FILLET RADIUS OF STR8LH ON FR68LH AFT UPPER CORNER AFT FACE. CORRECTIVE ACTION: REPAIRED PER ER/A 622266-14AD. (0731789)
